Codral PE Cold & Flu + Cough Day & Night 48 Capsules Shopping Cart is Empty
Nondrowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.
$ 13 .99
$ 4 .40 off RRP
Free Shipping over $99=
New Formula Codral Cold & Flu+Cough is nondrowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules. This Codral is ideal for: dry cough blocked/runny noses headaches and fever body aches and pains
Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose
How Many: Day: 2 green capsules. Night: 2 red/white capsules. How Often: Morning Tablets, Midday & Afternoon. Night Tablets, at bedtime. Time between each dose: 4-6 hours as necessary. Maximum 6 day & 2 night capsules in 24 hours
Phenylephrine may cause sleeplessness in some people. This medicine may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Do not use this product: For children under 12 years. If you have taken paracetamol. If you have taken antihistamines. If carton seal is broken or missing or if tablet foil is broken. Ask your doctor before use: If you have high blood pressure. If you are taking anti-depressants. If you have heart problems. If you are pregnant or breastfeeding. If you are taking any other medicines to treat cough and cold. This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.
Want $5 OFF Your
Simply sign up below!
°Refer to website for terms and conditions of use. Good Price Pharmacy respects your privacy and will ensure that your information is safe and won't be shared.